# SDR ASAA2014062508352

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 2,751 hours, 934 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HGS AUTOLAND FAILED.  LANDED TO FAR RT OF CETER LINE HALFWAY BETWEEN CENTER LINE AND RUNWAY EDGE.  ACFT GROUNDED.  PERFORMED FIM 22-11, TASK 825, PERFORMED LAND VERIFY TEST, AMM TASK 22-11-00-700-801.  NO FAULTS. NO HISTORY LAST 30 DAYS. PERFORMED HGS SYS TEST REF AMM 34-36-00. NO FAULTS.
